# SDR CALA9801427

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT INBOARD FLAP AFT SEGMENT LEADING EDGE SKIN, 64 INCHES FROM OUTBOARD END.  THE CRACKED AREA WAS REMOVED.  A REPAIR ANGLE AND STRAP WERE FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-6.
